MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE AT-HOME OTC COVID-19 TEST

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE AT-HOME OTC COVID-19 TEST
Catalog Number 20402
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the dhr found that the lot met all release criteria.A review of complaint history did not identify any adverse trends for the reported issue for this lot.Root cause: unable to determine.Source: email.
 
Event or Problem Description
Reports false positives.Unknown if symptomatic or asymptomatic.Unable to provide exact number of tests.Reporting 2 mdrs for this lot.Report 2 of 2.

Brand Name
QUICKVUE AT-HOME OTC COVID-19 TEST
Common Device Name
QUICKVUE AT-HOME OTC COVID-19 TEST
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key20750762
Report Number0002024674-2024-00677
Device Sequence Number17267919
Product Code QKP
UDI-Device Identifier30014613339724
UDI-Public(01)30014613339724(10)709343(11)240105(17)250201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20402
Device Lot Number709343
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown